Oh, it's not the herceptin which has started - still waiting for the medical aid to authorise the treatment and the almost month long wait and scheduling it for every Monday has just added to my tension. No, it's the weight gain.
Am taking hormone tablets called tamoxifen, also to keep the cancer at bay. Was told it would make me fatter. Not from eating more, ie, not because i became hungrier but that I would just get fatter.
Then felt it this week. Gained 0.8kg. Oy. Now trying to eat less but not really succeeding. And both not able to and not allowed to do more cardio than the low-level 10 minutes I do three times a week at biokinetics, so fat chance of loosing it via exercise.
Should know my midday tomorrow if the herceptin has been approved. Think I say that every Thursday night.
Oh well. Will keep going. The oncology centre told me today they have been trying to have it authorised since July 3. Today is July 30.